# SDR DALA1240351813

- Difficulty date: July 4, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 45,427 hours, 10,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: M00732
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EMERGENCY LIGHTS CAME ON AT ROWS 21 TO 26 IN FLIGHT.  REPLACED POWER SUPPLY.  SYSTEM CHECKED GOOD.
